# SDR DALA2025102407819

- Difficulty date: October 20, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N323DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55259
- Aircraft time: 6,168 hours, 2,518 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT SIDE MAP LIGHT SMOKED AND SPARKED WHEN MOVED. INSTALLED NEW MAP LIGHT ON CAPT SIDE PER A220 AMP 33-13 / AWDP 91-33-13-06AA-051-A FIG 1 / ESPP 20-15-09-09AAA-030A-A. BONDING TEST GOOD, OPS TEST OK. PERMANENT REPAIR PER ERA 595933-14TR SEC II C/W, ALL STEPS ACCOMPLISHED. MEL AND PLACARDS REMOVED. NO "M " PROCEDURES. OK FOR SVC. (LP# 7782706)
